# SDR AALA2018080219011

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,162 hours, 25,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY POWER SUPPLY UNIT BATTERY INOPERATIVE IAW EMERGENCY SYSTEM TEST.  REPLACED AFT LEFT EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-33. OPS TESTED GOOD.
